Couldn't find what you looking for?

TRY OUR SEARCH!

I have had heart palpitations and stomach spasms for quite a while now and all my heart test have come back fine,i have acid reflux. I am being treated for hpylori , taking 3000 mg of antibotic a day and 2 prilosec a day. My symtoms have not stopped but i have only been on the meds for 4 days. Could hyplori cause these thing to happen to my body?? I have been dealing with this for 2 years. I have been on and off prilosec and zantac because I was told that the pill itself could be causing these problems????!!! I had a D&C done because of iron being so low. Then I learn that hpylori can cause enimia.When i woke up from that surgery I had a nose bleed and coughed up blood for a day. They put a tube down my throat during surgery. I was wondering if my stomach lining is bleeding and if hpylori can cause these symptoms ??? I am so tired of my heart palpitations and my stomach spasms. I have a heart palpitation when my stomach spasms.... like clock work... Thanks Karen

Loading...

Have you had blood work done to check for anemia?? I would do so if you havent... also if you havent had an EKG test to figure out why your having palpitations, I would do that as well! I wish you the best of luck!
Reply

Loading...